# SDR MALA070038

- Difficulty date: March 5, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,428 hours, 21,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FOLLOWED QRH, RECYCLED GEAR.  NO CHANGE.  PUT GEAR DOWN, 3 GREEN AND LANDED AT TVF	INSPECTED AIRCRAFT AND FOUND SAFE FOR ONE FERRY TIME FERRY FLIGHT FROM TVF TO MSP FOR TROUBLE SHOOTING AND REPAIR.  FERRY AIRCRAFT FROM TVF TO MSP FOR REPAIR OF GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION FOLLOWED QRH RECYCLED GEAR, NO CHANGE, PUT GEAR DOWN 2 GREEN, LANDED AT TVF W/GEAR DOWN.  COMPLETED SEVERAL GEAR SWINGS CND PROBLEM, CLEARED AND VISUALLY INSPECTED UP-LOCK SWITCHES, NO DEFECTS NOTED.
